| Model Number |
5034 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Electric Shock (2554)
| Date of Event |
02/22/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Allergan received provider report that on (b)(6) 2020 a patient was being treated with cooltone and the device shut down mid treatment.The treatment provider experienced an electric shock when they attempted to power the machine back on.The treatment provider then attempted to unplug the device and experienced an electric shock up their arm.
Additional Manufacturer Narrative
Additional information: on july 07, 2020, allergan received additional information from the treatment provider.The treatment provider reported that the electric shock that was previously reported was so strong it make her stumble back a few steps.She reported her right arm was aching for approximately one week following the event.She also reported that she was wearing metallic nail polish and the shock removed the polish off of her right hand.She reported that the treatment room has wood flooring and there was no rug or mat placed between the floor and the device or treatment bed.Correction to a3 and d10.